News:

Just a reminder: if you haven't signed in for six months or more, please do so if you wish to remain active...no need to post, just sign in so we know you're still interested.

Main Menu

Increasing pH?

Started by A66eyroad, October 17, 2011, 06:45:58 AM

Previous topic - Next topic

A66eyroad

I recently read about the benefit of increasing pH in the body. Has anyone tried this?
Female, 61
Sjogrens, UCTD, and subacute cutaneous lupus. Flu-like symptoms, mouth & nasal ulcers, itchy rash, high cholesterol, headache, earache, tinnitis, dizziness. Hangover-like nausea, especially in the a.m.
Plaquenil, Atabrine, DHEA, Aleve, Evoxac, Allegra/Benedryl, esomeprazole.

Joe S.

I am sure that you mean to increase the base of your body. Too much acid or too much base bring their own problems. Find a happy neutral point is what I recommend. Some acidic foods turn to base in our systems and some Basic foods turn to acid. Bring out you lithmous (sp) paper and check your saliva, if you still have some.
bkn C4 & C5, herniation's 7 n, 5 t, 4 l, Nerve Damage
Lisinopril, Amlodipine, Pantoprazole, Metformin, Furosemide, Glimepiride,
Centrum Silver, Cinnamon, Magnesium, Flaxseed, Inositol, D3, ALA, ALC, Aleve, cistanche
Reiki, reflexology, meditation, electro-herbalism